# SDR C2XA07IA205

- Difficulty date: September 15, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 17,554 hours, 13,221 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 2LA00727830
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLIGHT 2762 THE CREW REPORTED AN ELECTRICAL SMOKE SMELL IN THE VICINITY SEAT 1A.  FOUND LUMINESCENT LIGHT BULB ARCHING AT CONTACT PINS, LIGHT BULB REMOVED; SYSTEM CHECKED NO ARCHING NO SMELL.  A/C RELEASED IAW MEL 33-20-00/1 CAT C CONTROL 129030, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT SUBSEQUENTLY RON'D IN IAH WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
